# SDR CA110315007

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED ACCELERATION AFTER T/O, THE CREW REPORTED THAT BOTH ENGINES ACCELERATED BEYOND THE SET TAKE-OFF CLIMB POWER SETTING WITH NO PILOT INPUT. POWER WAS REDUCED MANUALLY, AND THE FLIGHT RETURNED TO THE POINT OF ORIGIN WHERE AND UNEVENTFUL LANDING WAS ACCOMPLISHED WITH BOTH ENGINES RUNNING. TROUBLESHOOTING IS ON-GOING FOCUSING ON POSSIBLE AIRFRAME ISSUES.
